# SDR QFY2002F00002

- Difficulty date: November 1, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N875DM
- Make and model: Beech B200
- Aircraft serial: BB1354
- Engine: Pwa PT6A11
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Transorb
- Part number: 5KE51CA
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSORB FAILED TO SHORTED CONDITION.  RESULTED IN LANDING GEAR CIRCUIT BREAKER TO POP CAUSING NEED FOR MANUAL EXTENSION OF LANDING GEAR.
